# SDR USAA950771

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ATL - FLT 1194 - THE CREW RECEIVED AN EXCESSIVE FUEL FLOW INDICATION ON THE LEFT ENGINE.  A PASSING AIRCRAFT NOTICED AND EXCESSIVE CONTRAIL OUT OF THE LEFT ENGINE.  CREW SHUTDOWN THE LEFT ENGINE.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE ASSY.  OPERATIONS CHECKED GOOD.  (M)
